# SDR SWAA2021081376966

- Difficulty date: May 5, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 36,062 hours, 21,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 540 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BREAKAWAY ANGLE AT STA 540 BL 0 IS CRACKED. / R&R'D ANGLE PER SRM 51-40-02.
